# SDR CA050401010

- Difficulty date: January 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 427015001125
- Part serial: A296
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND M/R BLADE WITH A CRACK IN THE L/E EROSION STRIP.  CRACK IS 3.250 INCH IN LENGTH CHORDWISE AND 107.5 INCH IB FROM THE BLADE TIP (BLADE STATION 114.5).
